# SDR CALA2018031300900

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N539015
- Condition: Dented
- Location: Bs 1390-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT, LBL 7.55,  BS 1390 AND 1420 DENTED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG. 101 ALLOWABLE DAMAGE I,   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51- 40-02 AND DWG. 146N5390.
